# SDR AALA994042

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 764 HAS CORROSION REMOVAL ON UPPER SURFACE MATERIAL REMAINING IS BEYOND SRM LIMITS.  BLENDED AREA.  FABRICATED REPAIR STRAP OUT OF 301.5 HARD STAINLESS STEEL .050 INCH THICK.  ALODINED ALL BARE ALUMINUM SURFACES AND FINISHED BLENDS WITH BMS-5-92.  INSTALLED REPAIR STRAP WET WITH BMS 5-95 SEALANT.  (M)
